# SDR UIEA2020101202229

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,847 hours, 25,253 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CENTER LT FUEL PUMP EICAS MESSAGE ON TAXI OUT.  FWD TO MDDR 135952, PER MEL 28-22-02A, CAT C, DUE 22OCT20.  PLACARD INSTALLED.  PERFORMED OPERATIONS CHECK OF LT CENTER BOOST PUMP, PER AMM 28-22-03.  OPERATIONS CHECKS OK.  THIS CLEARS MDDR 135952, PLACARD REMOVED.  DISP LUC @ 01:44Z.
